Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Vomiting with foam, pressure in the lower ribcage, feeling of vomiting on pressing the abdomen, minor headaches after every use of meth. Taking plenty of water and food. How can I get rid of this?

Recently i have used meth after being clean for 7 months, after every use now i vomit foam i have only used very little at this time and on each seperate occasion using 5 times since this had started all of a sudden i vomit feel a pressure in my lower rib cage and when pressure is applied to my abdominal area i makes me wanna puke. I also have very minor headaches i have discontinued the use of the drug immediatly AFTER it not going away after the second day what should i do ... i ve remained highly hydrated and full with food where in the past i never really did.?
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Addiction Medicine Specialist 's  Response

Nausea, vomiting and headache are seen both in meth intoxication and withdrawal. Just wait for it to go away. Please do not use meth/any other drug again. Continue taking lots of water. Avoid heavy, fried foods. It will take some time but you will get better.

Best wishes.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor